# SDR AALA201711229023

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 12,986 hours, 5,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETACHED LENS FROM THE EXIT SIGN AT THE L3 DOOR. REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-50-00.
